Posted 6/20/2006 7:40 AM (GMT -6)
Hi missing, know that you aren't alone and can always come here to get support. I am gone for a month and then get back to feeling normal and everyone is still here for me - what a great group!
As for the Avonex side effects, I am so sorry you feel so lousy!! I felt that way in the beginning when I started treatment with Avonex but now just have kind of achy stuff, no more vomitting - whew! Was really rough in the beginning though and is still sometimes hit or miss. Tylenol rapid release gels are my dear friend on the night of my injection and that seems to work for me.
I went 4 years being dx'd before starting meds. I always said that I wasn't in denial but probablly was. The good Lord was looking out for me though as I only had minor episodes during that time. If MS is a solid diagnosis (well, as solid as MS diagnosis' can be) then you are smart to get started on preventative meds. Though it isn't a cure and won't repair any of the damage that has already taken place, it can hopefully stave off any debilitation for the future.
I'm thinking of you and hoping that you get through that initial Avonex adjustment quickly! Every week when I give myself my injection, I think of the people here on healing well and know that I'm not alone. Somehow, that helps!